教師資料查詢 | 類別: 期刊論文 | 教師: 鄭惟厚 Cheng Wei-hou (瀏覽個人網頁)

標題:A note on fuzzy convexity
學年92
學期1
出版(發表)日期2004/01/01
作品名稱A note on fuzzy convexity
作品名稱(其他語言)
著者Wu, Shu-yu; 鄭惟厚; Cheng, Wei-hou
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Applied Mathematics Letters 17(10), pp.1127-1133
摘要In this paper, we introduce and study the concept of semistrictly convex fuzzy sets.We also prove that for the upper semicontinuous case, the class of semistrictly convex fuzzy sets lies between the convex and strictly convex classes. In addition, sufficient conditions for strict convexity are given, and important connections between these convex fuzzy sets are presented.
關鍵字Fuzzy sets;Convex fuzzy sets;Convexity;Semicontinuity
語言英文
ISSN0893-9659
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!